JournalsprimsVol. 21, No. 4pp. 801–805

On Grothendieck's Problem of Topologies

  • Julio Alcántara-Bode

    Instituto de Matemática y Ciencias Afines, Lima, Peru
On Grothendieck's Problem of Topologies  cover
Download PDF

Abstract

Some classes of locally convex spaces E and F are identified for which not every bounded set of the completed projective tensor product, E_⊗_E, is contained in the bipolar of some set A_⊗_B, where A is bounded in E and B is bounded in F_F_.

Cite this article

Julio Alcántara-Bode, On Grothendieck's Problem of Topologies . Publ. Res. Inst. Math. Sci. 21 (1985), no. 4, pp. 801–805

DOI 10.2977/PRIMS/1195178930